MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461008E
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
The infant was receiving ng tube feeding.Upon assessment rn noticed crib sheet was wet and leaking at hub of ng tube.Upon inspection noticed crack at hub.Ng tube was removed and new one placed.Breast milk that was in syringe was discarded due to risk for infection on premature infant.

Brand Name
ARGYLE
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key9852863
Report Number9852863
Device Sequence Number2786985
Product Code PIF
UDI-Device Identifier10884521547230
UDI-Public(01)10884521547230
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2020
Report Date (Section F) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461008E
Device Catalogue Number461008E
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 DA
Patient Weight2
Date Report Sent to FDA02/11/2020